About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 724854, 8 pages
http://dx.doi.org/10.1155/2013/724854
Research Article

An Existence Result for Nonlocal Impulsive Second-Order Cauchy Problems with Finite Delay

School of Mathematics, Yunnan Normal University, Kunming 650092, China

Received 1 October 2012; Revised 7 December 2012; Accepted 9 December 2012

Academic Editor: Toka Diagana

Copyright © 2013 Fang Li and Huiwen Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fang Li and Huiwen Wang, “An Existence Result for Nonlocal Impulsive Second-Order Cauchy Problems with Finite Delay,” Abstract and Applied Analysis, vol. 2013, Article ID 724854, 8 pages, 2013. doi:10.1155/2013/724854